Hormone injection and heart problems
Category: Health > Men's Health
Asked by: vaac-ga
List Price: $2.00
06 Sep 2004 12:49 PDT
Expires: 06 Oct 2004 12:49 PDT
Question ID: 397573
I have read somewhere that a injection of a testostarone blocking hormone, such as Luppron or Eligard, to fight prostate cancer, can cause heart problems. Does anybody know what kind of heart problems this can cause and/or where I can find more information?
Re: Hormone injection and heart problems
Answered By: librariankt-ga on 27 Sep 2004 14:05 PDT
Hi Vaac, These drugs do have possible side effects on the cardiovascular system, including angina, stroke, and heart attack. Here are some websites that discuss the drugs and their side effects: NOTE: Lupron and Eligard are both brand names for Leuprolide. Healthdigest.org http://www.healthdigest.org/drugs/leuprolideacetate.html "CV: Peripheral edema, angina, cardiac arrhythmias, TIA/stroke hypotension, vasodilation; MI, pulmonary emboli" RxList http://www.rxlist.com/cgi/generic/eligard_ad.htm MedMaster http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a685040.html rapid heartbeat chest pain USPDI Advice for the Patient http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202322.html I found these sites by first doing a search of Google for "leuprolide side effects" and by looking in the two public drug guides that are part of Medlineplus (www.medlineplus.gov) under leuprolide. Good luck, and please let me know if you need further assistance! Librariankt
rated this answer:
and gave an additional tip of:
Thanks, Librariankt, for the very useful references, which will be useful not only for this but for many other medical problems.
|There are no comments at this time.|
If you feel that you have found inappropriate content, please let us know by emailing us at email@example.com with the question ID listed above. Thank you.
|Search Google Answers for|